# SDR AALA202101149016

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 0868
- Aircraft time: 57,724 hours, 33,244 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Lt Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT LEFT OVERWING EXIT ECAM MESSAGE OCCURRED APPROX 6000' AND WENT OUT RETURNED TO PHL AT ABOUT 3000'.  THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND HANDLE COVER PROXIMITY SWITCH 21WV1 OUT OF ADJUSTMENT AND ADJUSTED SWITCH, PER AM 52-71-13.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
